# SDR DHL2007363001

- Difficulty date: June 24, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- Aircraft time: 49,513 hours, 31,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WEEKEND CHECK AT AVBOURNE HEAVY MX, THE FOLLOWING DISCREPANCIES WERE NOTED; TRIPLER DAMAGED ON PREVIOUS REPAIR AT FWD SIDE OF FWD CARGO DOOR CUT-OUT, FROM STR 39R AT FRAME 20A.  REMOVED AND REPLACED FWD CARGO DOOR CUT OUT TRIPLER IAW A300 SRM 53-13-00 FIG,707 AND APPLIED TOP COAT IAW A300 SRM 51-40-12, FRAME 20A,STR 20 MATL"2024-T3 .025 PO#023128.  REPAIR SIZE 5.25 BY 14.24, INSTALLED IAW A300 SRM 51-13-00.
